| Catalog Number |
864017 |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/17/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No medical records and not medical images were provided to the manufacturer.The lot number for the device was provided.The device history records are currently under review.The device has been returned for evaluation.The investigation is currently underway.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
It was reported that post breast tissue marker placement into normal density tissue, the marker allegedly could not be seen under mammogram.It was further reported that the procedure was completed by placing another marker and a coaxial was not used.There was no reported patient injury.
Additional Manufacturer Narrative
After further review of the event details, it was determined that the inability to see a tissue marker under mammogram (1408 - poor quality image) is not an issue that is likely to cause or contribute to a serious patient injury.There was no reported patient injury.This event was reassessed and determined to be not mdr reportable.However, a supplemental mdr has already been submitted; therefore, the purpose of this supplemental report is to document the change in reportability classification.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description